Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Effects of linear transformations on the divergence of bounded sequences and functions


Author: Joseph Lev
Journal: Trans. Amer. Math. Soc. 35 (1933), 888-896
MSC: Primary 40Dxx
DOI: https://doi.org/10.1090/S0002-9947-1933-1501721-2
MathSciNet review: 1501721
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. Schur, Über lineare Transformationen in der Theorie der unendlichen Reihen, Journal für die reine und angewandte Mathematik, vol. 151 (1920), pp. 79-111.
  • [2] W. A. Hurwitz, Some properties of methods of evaluation of divergent sequences, Proceedings of the London Mathematical Society, (2), vol. 26 (1927), pp. 231-248.
  • [3] W. A. Hurwitz, The oscillation of a sequence, American Journal of Mathematics, vol. 52 (1930), pp. 611-616. MR 1506778
  • [4] K. Knopp, Zur Theorie der Limitierungsverfahren, Mathematische Zeitschrift, vol. 31 (1930), pp. 97-127, and 276-305. MR 1545100
  • [5] L. L. Silverman, On the notion of summability for the limit of a function of areal variable, these Transactions, vol. 17 (1916), pp. 284-294. MR 1501042
  • [6] T. Kojima, On generalized Toeplitz's theorem on limits, Tôhoku Mathematical Journal, vol. 12 (1917), pp. 291-326.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 40Dxx

Retrieve articles in all journals with MSC: 40Dxx


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1933-1501721-2
Article copyright: © Copyright 1933 American Mathematical Society

American Mathematical Society